Article info

Download PDFPDF

Fulminant progression of hyperammonaemic encephalopathy after treatment with valproate in a patient with ureterosigmoidostomy
Free
  1. Correspondence to:
 Dr Stefan Schwarz, Department of Neurology, Klinikum Mannheim of the University of Heidelberg, Theodor-Kutzer-Ufer 1-3, 68167 Mannheim, Germany;
 schwarz{at}neuro.ma.uni-heidelberg.de
View Full Text

Citation

Schwarz S, Georgiadis D, Schwab S, et al
Fulminant progression of hyperammonaemic encephalopathy after treatment with valproate in a patient with ureterosigmoidostomy

Publication history

  • First published July 1, 2002.
Online issue publication 
July 01, 2002

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.